# SDR MASA2011053002901

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 21,907 hours, 15,394 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTS SIDE WINDOW CRACKED.  R2 CAPT SIDE WINDOW.
